# SDR AALA20130901003

- Difficulty date: August 31, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 54,938 hours, 6,690 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED PLUG FOR THE AISLE EMERGENCY LIGHTS IS DAMAGED ON THE INSIDE OF THE SEAT SHELL AT SEAT 12D.  REPLACED ESCAPE PATH LIGHT CONNECTOR AT SEAT 12D.  OPERATIONS CHECKED NORMAL.
